Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: All automorphisms of all Calkin algebras
Journal: Mathematical Research Letters
Volume: 18
Issue: 3
First page: 489
Last page: 503
Issue Date: 1-Jan-2011
Rank: M21
ISSN: 1073-2780
DOI: 10.4310/MRL.2011.v18.n3.a9
Abstract: 
The Proper Forcing Axiom implies all automorphisms of every Calkin algebra associated with an infinite-dimensional complex Hilbert space and the ideal of compact operators are inner. As a means of the proof we introduce notions of metric ε1-trees and coherent families of Polish spaces and develop their theory parallel to the classical theory of trees of height !1 and coherent families indexed by a δ-directed ordering.
Publisher: International Press

Show full item record

SCOPUSTM   
Citations

11
checked on Jul 17, 2024

Page view(s)

46
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.